# SDR 21GA20250610011

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,578 hours, 23,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78461
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, L1 DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE. REPLACED BATTERY ASSEMBLY.
